It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


A couple months ago I started to feel bloated constantly and had trouble sleeping. I took Xanax 1mg. I never took the whole pill though. I would always break it in half. And would take one and the other half the next day or so. about the next week I started to feel better and I stopped taking them. The week after that I went to the doctor about my bloating beforehand and they couldn't find anything wrong. The blood work came out normal.

I felt fine until the next week or so, I started to have these pains in my chest. I thought they way go away, but days later it got worse. I'd sometimes feel nauseous and couldn't eat a few bites of meal without feeling full and again had trouble sleeping. That night I took some Xanax and almost instantly felt better afterwards. However I assumed that it was a side effect of another med I was taking which was prescribed when I went to the ER about my bloating. Because I hadn't took any of that med that day.

For the next two weeks I took Xanax daily.(Again not the whole pill just half) and now that pain I had before is coming back and I am having trouble sleeping. I recently just learned about the withdrawal symptoms of Xanax and I was thinking maybe that's what it was. However I was informed that the dosage I was taking was too low to have withdrawal symptoms in such a short time(I was taking them for less than two months) Plus I wasn't taking any meds before I started to bloat for the first time..

I've learned that anxiety causes many of the symptoms I've been having. So could that be what this is? I've had been through some pretty stressful moments within the last couple of years. I'm also trying to work on gradually taking Xanax at the moment. Because I definitely don't wanna get addicted to them.
Well I'd say since you've taken the appropriate steps getting checked out, ie. the emergency room for bloating, that it certainly could be anxiety. Did you follow up with a doc about the chest pains as well? I have anxiety, and have certainly experienced the bloating, chest pains, etc. On a side note, Xanax is not a daily prescribed pill. It's usually prescribed on an as needed basis. If your doctor is telling you that you are experiencing anxiety, I'm wondering why an SSRI like or something wasn't prescribed? Those are you longer term pills. Just curious, because when you typed that you were taking a pill a day of Xanax, I thought that seemed a bit much for that type of pill.
All of the symptoms that you list could be from Anxiety. I am assuming since your Dr. prescribed you Xanax, that they felt the same way. Be careful with benzos (Xanax) as they can become habit forming very quickly. You won't realize that you have become physically dependent and coming off of them is very difficult. I agree with DB851 regarding the SSRI alternative. These are safer over long periods and have fewer side effects. I have been on both Benzos and SSRIs during my 6 year stint with Panic/GAD and am currently weaning off of a benzo (Klonopin). I personally have decided to go med free as I have had issues with both. Best of luck in the future. A lot of people here with a lot of experience with anxiety if you need advice.
Yeah, anxiety seems to be able to cause thousands of different things. I would say if the doctor has checked you for stuff and nothing is wrong, it's almost surely anxiety screwing with you. I'd say almost all the time you should trust your doctor if they say nothing is wrong if they have done the proper tests, no real benefit to them lying to you. Trust them. It would actually benefit them more if they did say something was wrong with you, haha.

In any case, I would say to take a different form of medication instead of Xanax, you're walking a slippery slope with that stuff. Be careful and use common sense.





All times are GMT -7. The time now is 02:05 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!